Unbalanced polarized relations

Shimon Garti*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove the consistency of the relation (equation presented) where μ is a strong limit singular cardinal of countable cofinality.

Original languageAmerican English
Pages (from-to)1281-1287
Number of pages7
JournalProceedings of the American Mathematical Society
Volume149
Issue number3
DOIs
StatePublished - Mar 2021

Bibliographical note

Publisher Copyright:
© 2021 American Mathematical Society

Keywords

  • Polarized partition relations
  • Prikry type forcing

Fingerprint

Dive into the research topics of 'Unbalanced polarized relations'. Together they form a unique fingerprint.

Cite this